# SDR DJFA2007001

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N478LX
- Make and model: Beech 400A
- Aircraft serial: RK387
- Aircraft time: 1,866 hours, 1,646 cycles
- Engine: Pwa JT15D5
- Engine time: 1,866 hours, 1,646 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 45A030051
- Condition: Cracked
- Location: Engine
- Part time: 1,866 hours, 1,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, MAINTENANCE FOUND THE INLET CRACKED.  THE CRACK WAS LOCATED AT THE INNER SECTION WHERE THE INLET MOUNTS TO THE ENGINE AND WAS ABOUT .25 INCH LONG FROM THE FASTENER HOLE TO THE INLET EDGE.  THE INLET WAS REPAIRED IAW  SRM SECTION 51-00 AND REINSTALLED.
